# SDR CA040917001

- Difficulty date: September 14, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Doug DC-9-83
- Aircraft time: 18,436 hours
- Engine: Pwa JT8D219
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Failed
- Location: Ac System
- Stage of operation: CL
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

(CAN) FLT CREW DECIDED TO LAND BACK TO DEPARTURE AIRPORT FOLLOWING 3 DISCREPANCIES:  TAIL COMPARTMENT OVERTEMP LIGHT CAME ON AFTER ROTATION.THE LT PACK WAS SELECTED OFF TO CONTINUE FLIGHT.  LATER ON THE LT CSD OIL OUTLET TEMP WENT HIGH.THE CSD WAS DISCONNECTED AND THE APU WAS STARTED AS REQUESTED BY PROCEDURES AND SHUT DOWN DUE TO GENERATOR OUT OF FREQUENCY.ALL 3 DISCREPANCIES WERE RECTIFIEDAS FOLLOW:SOME DUCT CLAMPS WERE FOUND LOOSE IN TAIL COMPARTMENT LT PACK ANDSECURED.THE CSD OIL LEVEL WAS FOUND OVER SERVICED AND OIL LEVEL WAS RE SERVICED AS PER MM.APU GENERATOR FREQUENCY ADJUSTED AS REQUIRED.
